Skip to main content
Article
Supersymmetric Quantum Mechanics and Solvable Models
Symmetry
  • Asim Gangopadhyaya, Loyola University Chicago
  • Jonathan Bougie, Loyola University Chicago
  • Jeffrey Mallow, Loyola University Chicago
  • C. Rasinariu, Columbia College Chicago
Document Type
Article
Publication Date
8-16-2012
Pages
452-473
Abstract
We review solvable models within the framework of supersymmetric quantum mechanics (SUSYQM). In SUSYQM, the shape invariance condition insures solvability of quantum mechanical problems. We review shape invariance and its connection to a consequent potential algebra. The additive shape invariance condition is specified by a difference-differential equation; we show that this equation is equivalent to an infinite set of partial differential equations. Solving these equations, we show that the known list of h-independent superpotentials is complete. We then describe how these equations could be extended to include superpotentials that do depend on h.
Identifier
2073-8994
Comments

© 2012 by the authors; licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution license (http://creativecommons.org/licenses/by/3.0/).

Creative Commons License
Creative Commons Attribution 3.0
Citation Information
Bougie, J., Gangopadhyaya, A., Mallow, J., and Rasinariu, C. (2012). Supersymmetric quantum mechanics and solvable models. Symmetry, 4, 452-473.